# SDR DALA2017030201712

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 48,692 hours, 23,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK COMMON TO THE BULKHEAD WEB AT BS 663 BETWEEN BL 40 AND 45.64 ON RT AND LT.  REPAIR ACCOMPLISHED IAW ERA 555958-14.
